A new optimal algorithm for a time-dependent scheduling problem
Control and Cybernetics, Tome 38 (2009) no. 3, pp. 713-721
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2009_38_3_a10,
author = {Kubale, Marek and Ocetkiewicz, Krzysztof M.},
title = {A new optimal algorithm for a time-dependent scheduling problem},
journal = {Control and Cybernetics},
pages = {713--721},
year = {2009},
volume = {38},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2009_38_3_a10/}
}
Kubale, Marek; Ocetkiewicz, Krzysztof M. A new optimal algorithm for a time-dependent scheduling problem. Control and Cybernetics, Tome 38 (2009) no. 3, pp. 713-721. http://geodesic.mathdoc.fr/item/CC_2009_38_3_a10/